# SDR DALA2019030101464

- Difficulty date: February 22, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 45,408 hours, 23,774 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHTS 19FED & 20FED WILL NOT ILLUMINATE, FOUND BROKEN WIRE AT PLUG 9155VC. REPINNED WIRE AND REPLACED MISSING WIRE LENGTH.
